# SDR UALA2011121406864

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 36,122 hours, 14,692 cycles
- Engine: Iae V2522A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Ring
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ACFT YAWED TO THE RIGHT.  CREW ABORTED TAKEOFF BETWEEN 20 AND 30 KTS.  NR 2 ENG DID NOT SPOOL-UP -ACCELERATE ON COMMAND USING NORMAL TAKEOFF PROCEDURES.  ACFT DID YAW TO THE RIGHT.  CREW WAS ABLE TO CORRECT AND KEEP ACFT ON THE RUNWAY AND TAXI SAFELY BACK TO TERMINAL.  CREW DID REPORT THAT LOCAL FIRE CHECKED FOR ANY TIRE DAMAGE AND OR POSSIBLE BRAKE PROBLEM NOTHING REPORTED.  SAMC TEXT: TSM 73-00-00-810-881 PG. B212 (IN EXCALIBUR) TOMC-.  ACCOMPLISHED INSPECTION OF THE VSV MECHANISM.  FOUND UNISON RING MOVEMENT NOT SMOOTH.  LUBED VSV RING.  RING MOVED SMOOTHLY AFTER LUBE.  COMPLETED POWER ASSURANCE RUN.  NO DEFECTS NOTED.  NO ECAM MESSAGES OR CORRELATED.
